Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 976023, 12 pages
http://dx.doi.org/10.1155/2014/976023
Research Article

Mellin’s Transform and Application to Some Time Series Models

1Department of Supply Chain Management, University of Manitoba, Winnipeg, MB, Canada R3T 2N2
2Department of Statistics, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 8 July 2013; Accepted 26 August 2013; Published 18 February 2014

Academic Editors: F. Ding and D. Luchinsky

Copyright © 2014 S. S. Appadoo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Appadoo, A. Thavaneswaran, and S. Mandal, “Mellin’s Transform and Application to Some Time Series Models,” ISRN Applied Mathematics, vol. 2014, Article ID 976023, 12 pages, 2014. doi:10.1155/2014/976023